# SDR DALA2019091605349

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 59,760 hours, 7,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEAT 10J AND 32J INOPERATIVE. FOUND ROW 10J RECEPTACLE DISCONNECTED, RE-CONNECTED, AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 32J. LP 6204965
